Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 400, NWS Shreveport, LA

October 18, 2011Panola County, Shelby County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 18, 2011, 2:44 AM CDT for Panola County, Shelby County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2011, 2:44 AM CDT (07:44 UTC)
Expired
Oct 18, 2011, 3:35 AM CDT
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 3:00 AM CDTTSTM WND DMG13 Sw Carthage, TXNUMEROUS TREES DOWN NEAR THE INTERSECTION OF FM 1971 AND FM 999.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2329 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS54 KSHV 180744
SVRSHV
TXC365-419-180845-
/O.NEW.KSHV.SV.W.0400.111018T0744Z-111018T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
244 AM CDT TUE OCT 18 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHELBY COUNTY IN EASTERN TEXAS...
  SOUTHERN PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...

* UNTIL 345 AM CDT

* AT 242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
  CARTHAGE...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TENAHA AND JOAQUIN...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3193 9451 3197 9451 3197 9459 3197 9460
      3211 9460 3212 9459 3220 9406 3190 9404
TIME...MOT...LOC 0743Z 270DEG 49KT 3205 9452

$$

06
2 follow-up statements
381 
WWUS54 KSHV 180813
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 AM CDT TUE OCT 18 2011

TXC365-419-180845-
/O.CON.KSHV.SV.W.0400.000000T0000Z-111018T0845Z/
PANOLA TX-SHELBY TX-
313 AM CDT TUE OCT 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SHELBY AND PANOLA COUNTIES...

AT 306 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH WAS LOCATED NEAR WOODS...OR 9 MILES 
SOUTHEAST OF CARTHAGE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
JOAQUIN AND DEADWOOD.

LAT...LON 3192 9429 3216 9430 3220 9406 3190 9404
TIME...MOT...LOC 0811Z 268DEG 45KT 3207 9413

$$

06
731 
WWUS54 KSHV 180835
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 AM CDT TUE OCT 18 2011

TXC365-419-180844-
/O.CAN.KSHV.SV.W.0400.000000T0000Z-111018T0845Z/
PANOLA TX-SHELBY TX-
335 AM CDT TUE OCT 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND PANOLA COUNTIES 
HAS BEEN CANCELLED...

THUNDERSTORMS HAVE MOVED EAST OF THE AREA.

LAT...LON 3192 9429 3216 9430 3220 9406 3190 9404
TIME...MOT...LOC 0834Z 268DEG 45KT 3207 9383

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:32 PM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, Oct 17, 8:32 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT MON OCT 17 2011

.DISCUSSION...

COLD FRONT WILL BE ENTERING THE NORTHWEST SECTIONS OF THE FOUR
STATE REGION NEAR OR SLIGHTLY AFTER MIDNIGHT AND THEN SPREAD
RAPIDLY ACROSS AREA OVERNIGHT AND EARLY TUESDAY. SHOWERS AND
THUNDERSTORMS WILL BE OCCURRING ALONG AND AHEAD OF THE FRONT AND
WILL BE POSSIBLY JUST IN ITS WAKE. IN WAKE OF THIS STRONG COLD
FRONT A TIGHT PRESSURE GRADIENT WILL PROVIDE FOR STRONG AND GUSTY
WEST TO NORTHWEST WINDS. WINDS WILL BECOME NORTHWEST AND RANGE
FROM 15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 25 MPH. HAVE HOISTED
A LAKE WIND ADVISORY FOR THE FOUR STATE REGION STARTING OUT FOR THE
NORTHWEST SECTIONS JUST JUST PRIOR TO DAYBREAK AND THEN FOR THE
REMAINING SECTIONS AFTER 9 AM. THE WINDS WILL START TO TAPER OFF
DURING THE LATE AFTERNOON AND EARLY EVENING BUT BELOW LAKE WIND
ADVISORY CRITERIA AROUND AND AFTER 7 PM CDT FOR MOST LOCATIONS.
THIS WILL SERVE AS THE EVENING UPDATE. CHANGES TO THE WINDS
AND SPEEDS HAVE BEEN MADE. /06/

&&

.AVIATION...

CONCERNING THE ARKLATEX...A STRONG COLD FRONT PLOWING ACROSS SE OK
ATTM WILL EDGE INTO OUR CWA BY LATE THIS EVENING...AFFECTING
KTXK/KTYR BY MIDNIGHT AND OUR REMAINING SITES BY DAYBREAK 12Z OR SO.
EXPECTING MVFR CIGS/VSBY ASSOCIATED WITH WIDESPREAD THUNDERSTORMS
ALONG AND PERHAPS RIGHT BEHIND THE SFC BOUNDARY. S/SW WINDS TONIGHT
AROUND 6KTS WILL GUST IN WEATHER ALONG THE FRONT AND THEN REALLY
PICK-UP AFTER SUNRISE WITH NW 15-25KTS WITH HIGHER GUSTS TO 30KTS BY
MID MORNING...AS SKC FM WEST TO EAST...AND GUST MUCH OF THE DAY. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  67  43  71  39 /  60  20   0   0   0
MLU  62  66  43  69  38 /  40  40   0   0   0
DEQ  53  68  39  67  32 /  70  20   0   0   0
TXK  56  66  40  68  37 /  70  20   0   0   0
ELD  61  65  40  66  34 /  70  40   0   0   0
TYR  55  67  43  71  41 /  60  10   0   0   0
GGG  57  68  42  71  37 /  60  10   0   0   0
LFK  65  71  43  72  40 /  30  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY FROM 6 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY FROM 9 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 6 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: OKZ077.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 9 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: TXZ149>153-165>167.

     LAKE WIND ADVISORY FROM 6 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

06/24
Hazardous weather outlook, Oct 17, 12:00 PM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON OCT 17 2011

OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-181100-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE ROCKIES AND
INTO THE SOUTHERN PLAINS LATE THIS AFTERNOON AND OVERNIGHT.
THUNDERSTORMS WILL LIKELY DEVELOP ALONG A STRONG COLD FRONT ACROSS
NORTH CENTRAL TEXAS AND OKLAHOMA LATE THIS AFTERNOON WITH THIS
CONVECTION SPREADING EASTWARD INTO THE REGION LATE TONIGHT. ISOLATED
STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT GIVEN THE COLD
TEMPERATURES ALOFT IN ASSOCIATION WITH THE AREA OF LOW PRESSURE.
HOWEVER...WIDESPREAD SEVERE THUNDERSTORM ACTIVITY IS NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG NORTHWEST WINDS...SUSTAINED AT 15 TO 25 MPH WITH HIGHER
GUSTS...ARE EXPECTED ACROSS THE REGION ON TUESDAY...RESULTING IN
AN ELEVATED FIRE DANGER THREAT. WINDS WILL DIMINISH TUESDAY
EVENING ACROSS THE REGION. OTHERWISE...NO HAZARDOUS WEATHER IS
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1200 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE ROCKIES AND
INTO THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY LATE THIS
AFTERNOON AND OVERNIGHT. THUNDERSTORMS WILL LIKELY DEVELOP ALONG A
STRONG COLD FRONT ACROSS NORTH CENTRAL TEXAS AND OKLAHOMA LATE THIS
AFTERNOON WITH THIS CONVECTION SPREADING EASTWARD INTO THE REGION
LATE TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS CANNOT BE
RULED OUT GIVEN THE COLD TEMPERATURES ALOFT IN ASSOCIATION WITH THE
AREA OF LOW PRESSURE...BUT WIDESPREAD SEVERE THUNDERSTORM ACTIVITY
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG NORTHWEST WINDS...SUSTAINED AT 15 TO 25 MPH WITH HIGHER
GUSTS...ARE EXPECTED ACROSS THE REGION ON TUESDAY...RESULTING IN
AN ELEVATED FIRE DANGER THREAT. WINDS WILL DIMINISH TUESDAY
EVENING ACROSS THE REGION. OTHERWISE...NO HAZARDOUS WEATHER IS
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Oct 17, 11:22 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 PM CDT MON OCT 17 2011

OKZ077-TXZ096-097-180500-
BOWIE-MCCURTAIN-RED RIVER-
1122 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL MIDNIGHT CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTH OF BOXELDER...MOVING
NORTHEAST AT 30 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Oct 17, 11:25 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1125 PM CDT MON OCT 17 2011

ARZ050-059-OKZ077-180500-
LITTLE RIVER-MCCURTAIN-SEVIER-
1125 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL MIDNIGHT CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     DE QUEEN...HORATIO AND LOCKESBURG...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BROKEN BOW...OR
14 MILES WEST OF HORATIO...MOVING EAST AT 40 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Oct 18, 12:27 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1227 AM CDT TUE OCT 18 2011

ARZ051-060-061-180615-
HEMPSTEAD-HOWARD-NEVADA-
1227 AM CDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 115 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLEVINS...CENTER POINT...CORINTH...MINERAL SPRINGS...NASHVILLE
     AND TOLLETTE...

AT 1220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NASHVILLE...MOVING EAST AT 45
MPH.

MOTHBALL SIZE HAIL...AND WINDS 25 TO 35 MPH ARE EXPECTED WITH THIS
STORM.

06
Special weather statement, Oct 18, 12:33 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 AM CDT TUE OCT 18 2011

TXZ124-180615-
WOOD-
1233 AM CDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 115 AM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     GOLDEN...HAINESVILLE...HOARD...MINEOLA...PLEASANT GROVE...
     QUITMAN AND WINNSBORO...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF
MINEOLA...MOVING EAST AT 35 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

06
Special weather statement, Oct 18, 1:24 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 AM CDT TUE OCT 18 2011

TXZ109>112-180715-
CAMP-CASS-MORRIS-TITUS-
124 AM CDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS...TITUS...CASS AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     CASON...DAINGERFIELD...HUGHES SPRINGS...JENKINS...LEESBURG...
     LONE STAR...NEWSOME...PITTSBURG AND ROCKY BRANCH...

AT 119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEWSOME...OR 5 MILES SOUTHWEST
OF LEESBURG...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...AND WINDS 25 TO 35 MPH ARE EXPECTED WITH THIS STORM.

06
Special weather statement, Oct 18, 1:45 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
145 AM CDT TUE OCT 18 2011

TXZ136-149-150-180730-
CHEROKEE-RUSK-SMITH-
145 AM CDT TUE OCT 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 230 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     RUSK...SMITH AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...BULLARD...HENDERSON...JACKSONVILLE...JOINERVILLE...
     MINDEN...MIXON...MOUNT SELMAN...NEW SALEM...REESE...TROUP...
     TURNERTOWN AND WHITEHOUSE...

AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BERRYVILLE...OR 13 MILES
SOUTHWEST OF WHITEHOUSE...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...AND WINDS 25 TO 35 MPH ARE EXPECTED WITH THIS STORM.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:45 PM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more23 hr
Oct 18, 1:59 AM CDTSevere Thunderstorm WarningSHVCherokee, Rusk61 min
Oct 18, 4:24 AM CDTSevere Thunderstorm WarningSHVSabine51 min
Oct 18, 2:08 PM CDTRed Flag WarningSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.